# SDR TWAA0008202

- Difficulty date: May 22, 2000
- Submitted: May 24, 2000
- Operation: Air carrier
- Aircraft: N920TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49369
- Aircraft time: 44,572 hours, 22,830 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 408822101
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT, FOUND OVERHEAD EMERGENCY LIGHTS INOP AT ROWS 19L, 21L-R, 22L-R, 24L-R, 29L, AND 2 OVERHEAD AT THE AFT GALLEY SERVICE DOOR.  REPLACED BATTERIES (P/N 408822-101) AND LAMPS (P/N 1315).  AC04  03-26-00  DFW.
